# SDR 2001FA0000102

- Difficulty date: June 4, 2001
- Submitted: July 16, 2001
- Operation: General aviation
- Aircraft: N9453Z
- Make and model: Cessna 172R
- Aircraft serial: 17280193
- Engine: Lyc IO360A1C
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 101490159
- Part serial: T62719K
- Condition: Failed
- Location: Attitude
- Part time: 294 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO TUMBLED IN FLIGHT AND WOULD NOT RE-ERECT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DEFECTS WITH INSTRUMENT AIR SYSTEM.  GYRO WAS REPLACED WITH A SERVICEABLE OVERHAULED UNIT.  SYSTEM RETESTED AND REPLACEMENT GYRO FUNCTIONS NORMALLY.   AIRCRAFT AND SYSTEM HAVE BEEN MAINTAINED AS PER MANUFACTURERS RECOMMENDATIONS SINCE NEW.
